# SDR A6WA201240660

- Difficulty date: June 3, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 31,971 hours, 28,749 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR BULKHEAD AT WL 76.5, LBL 13.80, 601R-53-61-4481.  REPAIR BULKHEAD COMPLIED WITH CARD DMI16232 AT WL 76.5, LBL 13.80, 601R-53-61-4481.   FABRICATED AND INSTALLED FILLER, SHIM AND DOUBLER IAW REO 601R-53-61-4526.
